Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 4, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Mar 30, 2007, 11:45 AM CDT for Erath County, Palo Pinto County, Texas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2007, 11:45 AM CDT (16:45 UTC)
- Expired
- Mar 30, 2007, 12:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Erath County, TX, Palo Pinto County, TX
The radar
The Dyess AFB radar (KDYX), 80 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 12:43 PM CDT | TORNADO | 9 Wnw Huckabay, TX | BRIEF TORNADO NEAR THURBER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 58 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 9:51 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 905 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 301645
TORFWD
TXC143-363-301745-
/O.NEW.KFWD.TO.W.0004.070330T1645Z-070330T1745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1145 AM CDT FRI MAR 30 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHWESTERN ERATH COUNTY IN NORTH CENTRAL TEXAS...
SOUTHERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1245 PM CDT
* AT 1145 AM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
TORNADO 12 MILES SOUTHWEST OF STRAWN...OR ABOUT 6 MILES SOUTHEAST
OF RANGER...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
STRAWN BY NOON CDT...
MINGUS BY 1205 PM CDT...
GORDON BY 1210 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IN ADDITION TO TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH THIS STORM.
DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3270 9857 3251 9858 3251 9847 3229 9847
3247 9806 3275 9806
$$2 follow-up statements
000
WWUS54 KFWD 301707
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 PM CDT FRI MAR 30 2007
TXC143-363-301745-
/O.CON.KFWD.TO.W.0004.000000T0000Z-070330T1745Z/
PALO PINTO TX-ERATH TX-
1207 PM CDT FRI MAR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR
NORTHWESTERN ERATH AND SOUTHERN PALO PINTO COUNTIES...
AT 1207 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR MINGUS...OR ABOUT
15 MILES EAST OF RANGER...MOVING NORTHEAST AT 30 MPH.
THE TORNADO WILL AFFECT...
RURAL SOUTHERN PALO PINTO COUNTY THROUGH 1245 PM CDT
RURAL EASTERN PALO PINTO COUNTY THROUGH 1245 PM CDT
DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE
EASILY TOSSED AND CRUSHED BY TORNADO WINDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3265 9852 3251 9858 3251 9847 3233 9846
3247 9806 3275 9806
$$000
WWUS54 KFWD 301725
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1223 PM CDT FRI MAR 30 2007
TXC143-363-301745-
/O.CON.KFWD.TO.W.0004.000000T0000Z-070330T1745Z/
PALO PINTO TX-ERATH TX-
1223 PM CDT FRI MAR 30 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1245 PM CDT FOR NORTH
CENTRAL ERATH AND SOUTHEASTERN PALO PINTO COUNTIES...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED NEAR GORDON...OR ABOUT
21 MILES SOUTHWEST OF MINERAL WELLS...MOVING NORTHEAST AT 30 MPH.
THE THREAT OF A TORNADO REMAINS ACROSS SOUTHEAST PALO PINTO COUNTY.
ACROSS NORTH CENTRAL ERATH COUNTY...THE TORNADO THREAT HAS
DIMINISHED BUT DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL REMAIN
POSSIBLE.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
IN ADDITION TO TORNADOES, LARGE HAIL AND DAMAGING WINDS ARE LIKELY
WITH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
LAT...LON 3281 9818 3260 9842 3252 9837 3240 9837
3247 9805 3275 9806
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Mar 30, 10:27 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Mar 30, 10:27 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1027 AM CDT FRI MAR 30 2007 .UPDATE... WE HAVE UPDATED THE ZONES AND OTHER PRODUCTS...MAINLY BECAUSE OF THE COMBINATION OF THE FLASH FLOOD WATCH AND THE MORE RECENT TORNADO WATCH. STORMS LIKELY ARE NOT SURFACE-BASED YET...BUT WILL BE BY LATE MORNING AND EARLY AFTERNOON. ONCE AGAIN...THE FLASH FLOOD THREAT IS LIKELY THE GREATEST THREAT...BUT A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO BRING A THREAT OF LARGE HAIL...DAMAGING WINDS...AND AN ISOLATED TORNADO OR TWO. #26 && .PREV DISCUSSION... /ISSUED 309 AM CDT FRI MAR 30 2007/ ..SEVERE THUNDERSTORMS AND MORE HEAVY RAINFALL EXPECTED ACROSS NORTH TEXAS TODAY... AVIATION... A COMPLEX AVIATION WEATHER DAY IS EXPECTED WITH MVFR TO IFR CEILINGS AND NUMEROUS THUNDERSTORMS. THE MOST CHALLENGING ASPECT OF TODAYS FORECAST WILL BE THE TIMING OF THUNDERSTORMS. WE ARE ALREADY SEEING SOME SPOTTY SHOWERS NEAR WACO AND AROUND THE METROPLEX AIRPORTS SO EXPECT SOME TEMPORARY LIGHT RAIN BETWEEN 12 AND 16Z. CEILINGS WILL MOST LIKELY LIFT SOME DURING THE PERIODS OF LIGHT RAIN BUT WILL FALL BELOW 2000 FT AFTER THE SHOWERS MOVE OFF. THUNDERSTORMS WILL BECOME MORE LIKELY BY 16Z AS ACTIVITY FROM THE SOUTHWEST WORKS NORTHEASTWARD. OFF AND ON THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE AFTERNOON AND EVENING WITH THE BEST LIFT FORECASTED LATE THIS EVENING WHEN THE COLD FRONT BEGINS MOVING THROUGH THE REGION. IT LOOKS LIKE MOST OF THE STRONG STORMS WILL END BY 09Z BUT THUNDERSTORMS WILL REMAIN IN THE VICINITY OF ALL AIRPORTS THROUGH SATURDAY MORNING. A SOUTH TO SOUTHEAST WIND TODAY WILL TURN TO THE SOUTHWEST LATE THIS EVENING AND WEST/NORTHWEST AFTER 06Z WITH THE PASSAGE OF THE COLD FRONT. WIND SPEEDS WILL REMAIN IN THE 12 TO 15 KNOT RANGE WITH A FEW HIGHER GUSTS POSSIBLE. DISCUSSION... 309 AM WATER VAPOR IMAGERY HOLDS THE KEY TO THE DEVELOPMENT OF OUR NEXT ROUND OF SHOWERS AND THUNDERSTORMS. POTENT SHORTWAVE ROUNDING THE BASE OF THE MAIN UPPER LOW IS NOW SWINGING INTO SW ARIZONA. JUST WITHIN THE LAST COUPLE OF HOURS...SUBSIDENCE POCKET OVER WEST TX HAS DISAPPEARED AS MID/UPPER LEVEL MOISTURE HAS BEGUN TO SPLIT NORTHWEST FROM THE SUBTROPICAL PLUME OVER MEXICO. 88-D MOSAIC SHOWS REGENERATION OF SHOWERS/STORMS OVER SW TX...WHICH SHOULD ONLY INCREASE WITHIN THIS AREA OF DIFLUENCE AND LOW LEVEL CONVERGENCE /ASSOCIATED WITH DEVELOPING SFC LOW/. WE EXPECT TWO DISTINCT WAVES OF THUNDERSTORMS TODAY. THE FIRST WILL APPROACH THE AREA THIS MORNING FROM THE SOUTHWEST...IN ASSOCIATION WITH LEAD MID/UPPER LEVEL VORTICITY LOBES CURRENTLY ALONG THE RIO GRANDE /PER RUC ANALYSIS/. THE RIO GRANDE SFC LOW WILL DEEPEN AS IT TRANSLATES NORTHEAST TOWARD THE RED RIVER DURING THE COURSE OF THE DAY. SECOND ROUND OF SHOWERS AND THUNDERSTORMS WILL BE INFLUENCED BY STRONG POSITIVE VORTICITY ADVECTION ASSOCIATED WITH THE NEGATIVELY TILTED SHORTWAVE SWINGING INTO WEST TEXAS BY MIDDAY. STRONG UPPER LEVEL JET /90-100KTS/ WILL ALSO ENHANCE LARGE SCALE LIFT. STRONG FORCING ALONG THE APPROACHING FRONTAL BOUNDARY WILL LIKELY INITIATE NUMEROUS THUNDERSTORMS THIS AFTERNOON/EVENING. HEAVY RAIN WILL YET AGAIN BE A MAJOR CONCERN FOR THE FORECAST AREA TODAY. THE FLASH FLOOD WATCH WILL CONTINUE AS PLANNED THROUGH TONIGHT. PRECIPITABLE WATERS FROM NAM BUFR SOUNDINGS ARE INCREDIBLY HIGH...BETWEEN 1.5 TO 1.7 INCHES. WITH THE ALREADY WELL-SATURATED GROUND AND SEVERAL WAVES OF DEEP CONVECTION /POSSIBLY TRAINING/ EXPECTED...HEAVY RAINFALL AND FLOODING IS A SERIOUS HAZARD TODAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS SOUTHWEST SECTIONS OF OUR CWA...WITH SLIGHT RISK ELSEWHERE. ENVIRONMENTAL SHEAR WILL BE STRONGER TODAY THAN YESTERDAY. 0-1KM SHEAR OF 25-30KTS AND 0-1KM HELICITIES IN EXCESS OF 200M2/S2 WITH 0-3KM SHEAR OVER 350M2/S2 CREATE HODOGRAPHS FAVORABLE FOR ROTATING UPDRAFTS. 50-60KTS AT 500MB WILL ALSO PUNCH INTO THE AREA BY THE AFTERNOON HOURS...RESULTING IN 0-6KM BULK SHEAR OF 50...PERHAPS 60KTS. AMPLE MOISTURE WILL RESULT IN LOW LCLS AND SFC DEWPOINT DEPRESSIONS LESS THAN 5 DEGREES F. THIS STRONG SHEAR WILL ESTABLISH A THREAT OF TORNADOES...SPECIFICALLY WITHIN THE MODERATE RISK AREA /SOUTHWEST CWA/. ONE LIMITING FACTOR TO THE TORNADO THREAT WILL BE SOMEWHAT WEAK INSTABILITY IN THE LOWEST 3 KM. HOWEVER...ANY STORM THAT CAN MAKE USE OF THE FORECAST 800-1000J/KG OF LOW LEVEL CAPE WILL BE MORE THAN CAPABLE OF ROTATING...ESPECIALLY ANY OF THOSE DEVIANT TO THE MEAN FLOW. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. COLD FRONT WILL MOVE INTO NORTH TEXAS ON TUESDAY...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS. SOME SLIGHTLY COOLER WEATHER /HIGHS IN THE LOW 70S/ CAN BE EXPECTED DURING THE MIDDLE OF NEXT WEEK. ANOTHER FRONT MAY SAG INTO THE REGION FRIDAY. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 71 50 72 51 81 / 100 80 30 10 0 WACO, TX 73 52 73 51 80 / 100 80 40 10 0 PARIS, TX 73 56 70 49 80 / 90 80 30 10 0 DENTON, TX 70 49 71 48 80 / 100 80 20 10 0 MCKINNEY, TX 72 51 70 47 79 / 100 80 30 10 0 DALLAS, TX 72 53 72 52 81 / 100 80 30 10 0 TERRELL, TX 75 55 71 51 80 / 100 80 30 10 0 CORSICANA, TX 75 54 71 51 80 / 90 80 50 10 0 TEMPLE, TX 72 52 72 51 83 / 100 80 50 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. && 25/26
Hazardous weather outlook, Mar 30, 4:15 AM CDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 415 AM CDT FRI MAR 30 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311000- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 415 AM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... A FLASH FLOOD WATCH REMAINS IN AFFECT FOR ALL OF NORTH TEXAS THROUGH MIDNIGHT TONIGHT. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING ACROSS THE SOUTHWEST PORTIONS OF NORTH TEXAS...GENERALLY SOUTHWEST OF A LINE FROM PALO PINTO TO TEMPLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF NORTH TEXAS THROUGH THIS EVENING. A POWERFUL UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL APPROACH FROM THE WEST THROUGH TONIGHT AND BRING A VERY GOOD CHANCE OF THUNDERSTORMS TO THE ENTIRE REGION. THE MAIN HAZARD ASSOCIATED WITH THESE STORMS WILL BE FROM FLOODING AND FLASH FLOODING AS MANY AREAS RECEIVED APPRECIABLE RAINFALL YESTERDAY. ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES ARE POSSIBLE WITH ISOLATED THREE TO FOUR INCH AMOUNTS. FORECASTED VERTICAL WIND SHEAR PROFILES AND INSTABILITY SUGGEST THE POTENTIAL FOR SUPERCELL THUNDERSTORMS WITHIN THE MODERATE RISK AREA. THESE STORMS WILL BE CAPABLE OF LARGE HAIL...DAMAGING DOWNBURST WINDS AND A FEW TORNADOES. ACROSS THE REMAINDER OF NORTH TEXAS...WIND SHEAR AND INSTABILITY WILL NOT BE AS FAVORABLE FOR TORNADIC STORMS BUT LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST SATURDAY WITH THE SOME ADDITIONAL FLOODING POSSIBLE SATURDAY MORNING. THE NEXT CHANCE OF THUNDERSTORMS WILL BE NEXT TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED TODAY AND THIS EVENING FOR FLOODING REPORTS. SPOTTER ACTIVATION FOR SEVER WEATHER REPORTS IS ALSO POSSIBLE THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH TEXAS.
In the hours before
Special weather statement, Mar 30, 10:00 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1000 AM CDT FRI MAR 30 2007
TXZ157-301530-
CORYELL TX-
1000 AM CDT FRI MAR 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN CORYELL COUNTY
AT 959 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 14 MILES NORTHWEST OF
GATESVILLE...MOVING NORTH AT 40 MPH.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF NORTH TEXAS THROUGH
THIS EVENING.
LAT...LON 3137 9812 3117 9797 3142 9779 3166 9775
3151 9813 3146 9816
82/JLDSpecial weather statement, Mar 30, 10:27 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1027 AM CDT FRI MAR 30 2007 TXZ129-301600- EASTLAND TX- 1027 AM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... EASTLAND COUNTY AT 1023 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 10 MILES SOUTHWEST OF CISCO MOVING TO THE NORTHEAST AT 40 MPH. THIS STORM IS EXPECTED TO REACH THE WESTERN FRINGES OF EASTLAND COUNTY BY 1040 AM. CITIES IN THE PATH OF THIS STORM INCLUDE CARBON...CISCO...EASTLAND... GORMAN AND RISING STAR. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING FOR ALL OF NORTH TEXAS. LAT...LON 3208 9932 3195 9917 3230 9847 3251 9910 JLD
Special weather statement, Mar 30, 10:41 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1041 AM CDT FRI MAR 30 2007
TXZ144-301615-
BOSQUE TX-
1041 AM CDT FRI MAR 30 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
BOSQUE COUNTY
AT 1041 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 11 MILES WEST OF
CLIFTON...MOVING NORTH AT 30 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...IREDELL...MERIDIAN
AND MERIDIAN STATE PARK.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
NORTH CENTRAL TEXAS.
A FLASH FLOOD WATCH REMAIN IN EFFECT THROUGH FRINDAY EVENING FOR ALL
OF NORTH CENTRAL TEXAS
LAT...LON 3171 9779 3160 9759 3183 9748 3212 9760
3210 9786 3190 9792
82/JLDSpecial weather statement, Mar 30, 10:57 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1057 AM CDT FRI MAR 30 2007 TXZ100-101-301630- JACK TX-YOUNG TX- 1057 AM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN JACK COUNTY SOUTHEASTERN YOUNG COUNTY AT 1057 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL 13 MILES SOUTHEAST OF GRAHAM...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BRYSON. VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM. THIS STORM COULD ALSO PRODUCE SOME PEA SIZE HAIL. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR NORTH CENTRAL TEXAS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY EVENING FOR NORTH CENTRAL TEXAS. LAT...LON 3296 9860 3285 9839 3310 9820 3323 9849 82/JLD
Local storm report, Mar 30, 11:25 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1125 AM CDT FRI MAR 30 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM TORNADO 2 S CARBON 32.24N 98.83W
03/30/2007 EASTLAND TX LAW ENFORCEMENT
BRIEF TORNADO REPORTEDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 7:02 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:07 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 53 min |
| Mar 29, 7:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 34 min |
| Mar 29, 7:30 PM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 29, 7:32 PM CDT | Special Weather Statement | FWD | Wise | 28 min |
| Mar 29, 7:37 PM CDT | Flash Flood Warning | FWD | Limestone, Navarro | 4 hr |
| Mar 29, 7:45 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 60 min |
| Mar 29, 8:11 PM CDT | Special Weather Statement | FWD | Henderson, Navarro | 34 min |
| Mar 29, 8:33 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman, Van Zandt | 3 hr |
| Mar 29, 9:39 PM CDT | Special Weather Statement | FWD | Tarrant | 36 min |
| Mar 29, 9:42 PM CDT | Special Weather Statement | FWD | Tarrant | 33 min |
| Mar 29, 9:48 PM CDT | Flash Flood Warning | FWD | Ellis | 4 hr |
| Mar 29, 10:24 PM CDT | Flash Flood Warning | FWD | Hill | 4 hr |
| Mar 29, 11:22 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Mar 30, 2:01 AM CDT | Flash Flood Warning | FWD | Ellis | 3 hr |
| Mar 30, 10:00 AM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Mar 30, 10:27 AM CDT | Special Weather Statement | FWD | Eastland | 33 min |
| Mar 30, 10:33 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 57 min |
| Mar 30, 10:41 AM CDT | Special Weather Statement | FWD | Bosque | 34 min |
| Mar 30, 10:50 AM CDT | Tornado Warning | FWD | Eastland | 40 min |
| Mar 30, 10:57 AM CDT | Special Weather Statement | FWD | Young | 33 min |
| Mar 30, 11:27 AM CDT | Severe Thunderstorm Warning | FWD | Hood, Palo Pinto, Parker | 41 min |
| Mar 30, 11:29 AM CDT | Tornado Warning | FWD | Eastland | 49 min |
| Mar 30, 12:02 PM CDT | Special Weather Statement | FWD | Bell, Coryell, Lampasas, McLennan | 58 min |
| Mar 30, 12:21 PM CDT | Special Weather Statement | FWD | Parker | 24 min |
| Mar 30, 12:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 66 min |
| Mar 30, 12:51 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 54 min |
| Mar 30, 1:25 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 1:44 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Wise | 45 min |
| Mar 30, 1:50 PM CDT | Special Weather Statement | FWD | Coryell | 25 min |
| Mar 30, 1:54 PM CDT | Special Weather Statement | FWD | Young | 36 min |
| Mar 30, 1:57 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 2:38 PM CDT | Severe Thunderstorm Warning | FWD | Young | 52 min |
| Mar 30, 2:49 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 2:56 PM CDT | Special Weather Statement | FWD | Coryell | 34 min |
| Mar 30, 3:00 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Mar 30, 3:01 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, Lampasas | 4 hr |
| Mar 30, 3:15 PM CDT | Special Weather Statement | FWD | Coryell, McLennan | 30 min |
| Mar 30, 3:25 PM CDT | Flash Flood Warning | FWD | Montague | 4 hr |
| Mar 30, 3:29 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Mar 30, 3:32 PM CDT | Flash Flood Warning | FWD | Stephens, Young | 4 hr |
| Mar 30, 3:43 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 62 min |
| Mar 30, 3:52 PM CDT | Tornado Warning | FWD | Bell, Coryell | 53 min |
| Mar 30, 4:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto | 60 min |
| Mar 30, 4:19 PM CDT | Tornado Warning | FWD | McLennan | 56 min |
| Mar 30, 4:32 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 58 min |
| Mar 30, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 62 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | FWD | Falls | 62 min |
| Mar 30, 5:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague | 57 min |
| Mar 30, 5:05 PM CDT | Flash Flood Warning | FWD | McLennan | 3 hr |
| Mar 30, 5:14 PM CDT | Tornado Warning | FWD | McLennan | 44 min |
| Mar 30, 5:30 PM CDT | Flash Flood Warning | FWD | Palo Pinto, Parker | 4 hr |
| Mar 30, 5:42 PM CDT | Tornado Warning | FWD | Limestone | 63 min |
| Mar 30, 5:52 PM CDT | Flash Flood Warning | FWD | Wise | 4 hr |
| Mar 30, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 25 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | FWD | Navarro | 4 hr |
| Mar 30, 6:34 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Ellis, Johnson, Rockwall and 1 more | 26 min |
| Mar 30, 6:39 PM CDT | Flash Flood Warning | FWD | Jack | 4 hr |
| Mar 30, 6:50 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 55 min |
| Mar 30, 6:55 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 65 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.